Have Cat Questions? Ask a Cat Vet Online.
Hello, I am Dr Ola and I would be happy to help. Please do not delay and get Gabby to an emergency animal hospital RIGHT AWAY. Her symptoms are associated with permethrin toxicity that occurs from topical flea/tick medications and will progress to symptoms involving severe lethargy/comatose, seizures, vomiting and is likely fatal without proper treatment. Gabby will need to be hospitalized right away and placed on intravenous fluids in order to flush her from the toxins that have absorbed into her bloodstream and prevent further organ damage. Please do not wait on this! I don't mean to panic you but this is an emergency..
I hope this advice was helpful to you. Please let me know if you need clarification on anything or have other questions about this. Also, please do not forget to rate my answer which I hope you found to be "excellent." You may do this by clicking "rate our conversation" below (Your rating is the only means of compensation I receive for answering your question). Again, let me know if I can help you further:)